Excedrin Migraine and Headache Tablets 20s

Excedrin Migraine and Headache Tablets 20s
  Zoom
Price:  €8.55
I confirm that I am over 18 in order to purchase this product. I am aware that this medicine should be used in accordance with recommendations as stated on product packaging and I confirm I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase.
+

Availability:  

  

In stock

Free Delivery on orders over €50

Brand:  Excedrin

An effective treatment to combat migraines and headaches.

Each tablet contains Aspirin 250mg, Paracetamol 250mg  and Caffeine 65mg which work together to ease the pain and fever associated with a migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication.

 

Guidelines on How to Use:

  • Take each dose with a full glass of water.
  • For a headache take 1 or 2 tablets every 4-6 hours as needed for relief.
  • For a migraine take 2 tablets every 4-6 hours as needed.
  • Do not take more than 6 tablets in 24 hours.
  • Do not use EXCEDRIN® for more than 4 days for headache and 3 days for migraine respectively without consulting a doctor.

 

Please note you must be over 18 years old to use and purchase this product.

 

At  McNallys  Pharmacy365 we are concerned for your welfare. If you find the need to use this product on a regular basis, please contact us or speak to your Doctor. As this product is not recommended for continued use and we have to limit the quantity we are allowed to supply. Please read leaflet enclosed carefully prior to using and follow information, instructions and dosage recommendations given. If you have any concerns please speak to one of our pharmacists in store for advise prior to using this product.

Be the first to Write a Review for this item!